# SDR AALA20130309003

- Difficulty date: March 9, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 80,380 hours, 37,231 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD NUMBER THREE LONGERON LEFT AT STATION 160 CRACKED.  INSTALLED NEW LONGERON SECTION PER SRM 53-02-00 FIGURE 18.
